Doctor insights on:
Can alopecia areata be treated in pregnancy with kenalog (triamcinolone) injections or should expectant mothers wait until after delivery?
Try to avoid Kenalog (triamcinolone): Kenalog (triamcinolone) is not an allergy shot, but rather a corticosteroid. As such it has significant side effects that are cumulative. The more steroid injections you get the greater the risks of permanent, possibly life threatening injections. They also do not cure symptoms rather cover them up. With multiple, effective other therapeutic options oral/injectable steroids should be reserved for severe reactions. ...Read more
Injected WHERE?: Injected into muscle it lasts about 1 month. Injected into a joint it lasts longer. It is not possible to be any more exact about duration of therapeutic activity in a joint. ...Read more
I just received a kenalog (triamcinolone) 40 injection and wanted to know if I can get acne from this? If so, how soon does it show up?
My blood sugar ran 300 to 400 after receiving a kenalog (triamcinolone) 40 mg shot yesterday and i can't seem to bring it down. What can I do?
Hyperglycemia: Steroids will always result in a transient spike on blood sugars. You dont mention whether or not you have diabetes mellitus. Regarding your elevated blood sugars, contact your pcp or diabetologist regading the use of a sliding scale of Insulin dosing during this short time of blood sugar elevation. Make sure you watch your diet and exercise as you can... ...Read more
I'v had insomnia , anxiety, panic attackws, can not sleep in my bed since i had a kenalog (triamcinolone) 40 injection 7 weeks ago. When will this stop? Have read th
Clearly the Kenalog (triamcinolone): Effects have worn off. It sounds like you at the very least had a panic attack as a result of the kenalog (triamcinolone). Having a panic attack can trigger panicophobia or fear of panic which in turn can trigger even more panic attacks and fear of being in the place where they first started, which in your case sounds like it was probably in bed at night. This is going on for so long now that you should see a psychiatrist. You need to practice good sleep hygiene. Your psychiatrist can explain that to you. You will also need to see a psychotherapistas well to help you change your thinking patterns that have been brought about by the experience.Medication is likely to be necessary. Do not resist it any longer because the longer you let this go on the worse it's only going to get. Best wishes and i hope you have a speedy recovery. ...Read more
Given kenalog (triamcinolone) 40 injection for cough 3weeks ago. Now major joint pain. Could joint pain be a side effect?
The main side effect: Is that it makes everything better, & because of that it is a drug that should be used carefully. This is especially true in the face of infection. It suppresses the immune system & is the best anti inflammatory. If you had an cough due to bacteria, it lets it run rampant. If you cough was due to strep joint involvement ( rheumatic fever) is possible. You don't need a rash. Avoid steroids if poss. ...Read moreSee 1 more doctor answer